# SDR C2XA08SH095

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 16,982 hours, 14,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM FR 21-23 HAS VARIOUS AREAS OF CORROSION ON LWR FLANGE WEB.  MX REMOVED LT OMEGA BEAM FROM 17 SPLICE TO FR 26 AND INSTALLED WITH NEW IAW EC5320-01413 ANS CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
